# SDR UALA2011041801880

- Difficulty date: April 17, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 33,056 hours, 13,446 cycles
- Engine: Iae V2522A5
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 810A000005
- Part serial: 6459
- Condition: Faulty
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORT, CONT VIBRATION TO FL380 HAD TO SLOW TO .74M TO MAKE VIBRATION STOP.  ACP OPS TEST OF RUDDER ARTIFICIAL FEEL LOAD REF TSM.  OPS CHECK NORMAL.  CONTINUING WITH TSM TASK.  YELLOW RUDDER SERVO WAS REPLACED.
